Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 618183, 4 pages
http://dx.doi.org/10.1155/2014/618183
Research Article

Asymptotic Properties of Solutions to Third-Order Nonlinear Neutral Differential Equations

1Qingdao Technological University, Feixian, Shandong 273400, China
2Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China
3College of Mathematics and Information Science, Xinyang Normal University, Xinyang 464000, China

Received 26 March 2014; Accepted 12 May 2014; Published 25 May 2014

Academic Editor: Tongxing Li

Copyright © 2014 Qi Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Hartman and A. Wintner, “Linear differential and difference equations with monotone solutions,” American Journal of Mathematics, vol. 75, pp. 731–743, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Erbe, “Existence of oscillatory solutions and asymptotic behavior for a class of third order linear differential equations,” Pacific Journal of Mathematics, vol. 64, no. 2, pp. 369–385, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. H. Erbe, Q. Kong, and B. G. Zhang, Oscillation Theory for Functional-Differential Equations, vol. 190 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1995. View at MathSciNet
  4. R. P. Agarwal, S. R. Grace, and D. O'Regan, “Oscillation criteria for certain nth order differential equations with deviating arguments,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 601–622, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Džurina, “Asymptotic properties of the third order delay differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 26, no. 1, pp. 33–39, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Candan and R. S. Dahiya, “Functional differential equations of third order,” in Proceedings of the Conference on Differential Equations and Applications in Mathematical Biology, vol. 12, pp. 47–56, 2005. View at MathSciNet
  7. T. Li, C. Zhang, and G. Xing, “Oscillation of third-order neutral delay differential equations,” Abstract and Applied Analysis, vol. 2012, Article ID 569201, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Z.-Y. Han, “Oscillations of a class of third order nonlinear neutral functional differential equations,” Journal of East China Normal University, no. 1, pp. 113–120, 2012. View at Google Scholar · View at MathSciNet
  9. B. Baculíková and J. Džurina, “Oscillation of third-order functional differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 43, pp. 1–10, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. F. Aktaş, A. Tiryaki, and A. Zafer, “Oscillation criteria for third-order nonlinear functional differential equations,” Applied Mathematics Letters, vol. 23, no. 7, pp. 756–762, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. R. Grace, R. P. Agarwal, R. Pavani, and E. Thandapani, “On the oscillation of certain third order nonlinear functional differential equations,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 102–112, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. P. Agarwal, S. R. Grace, and D. O'Regan, “The oscillation of certain higher-order functional differential equations,” Mathematical and Computer Modelling, vol. 37, no. 7-8, pp. 705–728, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. H. Saker, “Oscillation criteria of third-order nonlinear delay differential equations,” Mathematica Slovaca, vol. 56, no. 4, pp. 433–450, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. H. Saker and J. Džurina, “On the oscillation of certain class of third-order nonlinear delay differential equations,” Mathematica Bohemica, vol. 135, no. 3, pp. 225–237, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. P. Agarwal, M. F. Aktas, and A. Tiryaki, “On oscillation criteria for third order nonlinear delay differential equations,” Archivum Mathematicum, vol. 45, no. 1, pp. 1–18, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. S. Hassan, “Oscillation of third order nonlinear delay dynamic equations on time scales,” Mathematical and Computer Modelling, vol. 49, no. 7-8, pp. 1573–1586, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Li, Z. Han, S. Sun, and Y. Zhao, “Oscillation results for third order nonlinear delay dynamic equations on time scales,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 34, no. 3, pp. 639–648, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. E. Thandapani and T. Li, “On the oscillation of third-order quasi-linear neutral functional differential equations,” Archivum Mathematicum, vol. 47, no. 3, pp. 181–199, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. P. Agarwal, B. Baculikova, J. Džurina, and T. Li, “Oscillation of third-order nonlinear functional differential equations with mixed arguments,” Acta Mathematica Hungarica, vol. 134, no. 1-2, pp. 54–67, 2012. View at Publisher · View at Google Scholar